# SDR DALA2024062106320

- Difficulty date: June 18, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 76,435 hours, 32,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 EXIT SIGN PLACARD FELL OFF #2 R DOOR. CORRECTIVE ACTION: SECURED EXIT SIGN IN REF TO B757 AMM 33-51. (5663174)
